# SDR A6WA202207228234

- Difficulty date: July 22, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Condition: Cracked
- Location: Fs 193.00 - 202.
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU BAY (FWD EQUIPMENT COMPARTMENT) FLOOR CRACKED AT FRAME 193 ***AIRCRAFT REMOVED FROM SERVICE ***** COMPLIED WITH ALL STEPS 1-11 IAW REO 601R-53-11-081, REV NC, DATED: 97-07-02
